# SDR HEEA065890

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft
- Part number: 406040320101
- Condition: Worn
- Location: Cooler Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES WORN ON SHAFT ASSY.
